# SDR A6WA201441451

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,930 hours, 24,941 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY ENG SHUTDOWN OF LT ENG FOR OIL PRESS INDICATION.  PRESS INDICATION 22 PSI UPON ENG SHUTDOWN.  ENG SHUTDOWN FOR 15 MIN WITH POSITIVE OIL PRESS.  SERVICED ENG OIL LT 16.25 PTS, INSPECTED FOUND LOOSE OIL SUPPLY LINE.  TORQUED TO 75 FT LBS IAW AMM 79-11-01, INSPECTED MASTER CHIP DETECTOR, NO PARTICLES FOUND IAW 79-21-09.  MOTORED ENG NO LEAKS NOTED.  RAN ENGS NO LEAKS NOTED.  PERFORMED ENG LT CHIP DETECTOR TASK, NO     FAULTS FOUND.
